# SDR SIMA20171028007

- Difficulty date: October 28, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 35,252 hours, 25,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPSU OPERATIONAL CHECK FOUND EPSU #2 TO BE INOPERATIVE-C/A-COMPLETE:REMOVED AND REPLACED #2 EPSU BATTERY AND CHARGER IAW AMM 33-51-17. OPS CHECK GOOD
